MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® MUTE DETECTOR PROBE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® MUTE DETECTOR PROBE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number MDP201
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via distributor that the muting probe was not working properly.There was no known patient impact.

Brand Name
NIM-ECLIPSE® MUTE DETECTOR PROBE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8041097
Report Number1045254-2018-00565
Device Sequence Number1187938
Product Code GWF
UDI-Device Identifier00613994911025
UDI-Public00613994911025
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
K061639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDP201
Device Catalogue NumberMDP201
Device Lot Number208113301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1